# SDR CALA2014010390047

- Difficulty date: January 2, 2014
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 96,675 hours, 11,551 cycles
- Engine: Pwa PW4056
- System (JASC): 8000 · Engine Starting System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 4 ENG WILL NOT ROTATE WHEN START IS ATTEMPTED.  CYCLED CB J18 & ATTEMPTED SECOND START, STILL NO  ROTATION.  AIRCRAFT RETURNED TO GATE.
